# SDR SWIA202161602

- Difficulty date: August 9, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 272007
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE RH AILERON INBD PCU AT LINK ATTACHMENT POINT      (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED RH AIL/INBD PCU W/NEW PARTS IAW CRJ200 AMM 27-14-01-400-801. COMPLIED WITH TASK CARD 27-900-1002-SKY.
